Journal article icon

Journal article

The singular set of ω-minima

Abstract:
We consider Ω-minima u: ω ⊃ ℝ → ℝ Nof convex variational integrals in the vectorial case n≧2, and we provide estimates for the Hausdorff dimension of their singular sets. © Springer-Verlag (2005).

Actions


Access Document


Publisher copy:
10.1007/s00205-005-0361-x

Authors


Journal:
Archive for Rational Mechanics and Analysis
Volume:
177
Issue:
1
Pages:
93-114
Publication date:
2005-07-05
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:f6c6f941-951d-493f-a26f-f9038a653f72
Source identifiers:
147834
Local pid:
pubs:147834
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP